# SDR C2XA97CL083

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- Engine: Pwa PT6A67
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 11438903921
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3058 - CREW REPORTED THAT THE LEFT ENGINE ANTI-ICE WOULD NOT WORK IN THE NORMAL OR STANDBY ACTUATOR MODE.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE LEFT ENGINE ANTI-ICE ACTUATOR ASSEMBLE IAW B1900D MM 20-20-00.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
